# SDR HNAA020034

- Difficulty date: April 23, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N923HA
- Make and model: Dhav DHC8102
- Aircraft serial: 099
- Aircraft time: 37,599 hours, 42,545 cycles
- Engine: Pwa PW120A
- Engine time: 26,614 hours, 30,194 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310450001
- Part serial: 120875
- Condition: Leaking
- Part time: 26,614 hours, 30,194 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE IN THE COCKPIT DURING DESCENT TO LAND. ON THE GROUND, OIL WAS FOUND LEAKING FROM THE INTAKE OF #1 ENGINE. REPLACED #1 ENGINE.
